# SDR IPXA2019010337479

- Difficulty date: January 2, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 20,157 hours, 12,348 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Door System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR TEST OF AUTONOMOUS PWR SUPPLY UNIT UNSATISFACTORY R7R AUTONOMOUS PWR SUPPLY REF MM 52-73-18-0401. SYSTEM STILL FAILS BOTH BATTERIES. TRANSFERRED CABIN/CARGO DOOR RES PRESSURE WARNING SYST TO MEL 52-73-02. **SUPPLEMENTAL SDR** RESET ELECTRICAL CONNECTOR AT ASPSU. PERF TEST OF ASPSU PER AMM 52-73-00. ALL OPS TEST GOOD. LIGHT TEST AT ASPSU ALL GREEN. THIS CLEARS M658310.
